2019
Том 71
№ 11

All Issues

Bobochko V. N.

Articles: 4
Article (Russian)

On the structure of solutions of a system of singularly perturbed differential equations with nondiagonalizable limit operator

Bobochko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 7. - pp. 867–876

We construct uniform asymptotics of a solution of a heterogeneous system of singularly perturbed differential equations in the case of nondiagonalizable limit operator. We consider the case where the spectrum of the limit operator contains an unstable element at the point x = 0.

Brief Communications (Russian)

System of differential equations with a strong turning point

Bobochko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 11. - pp. 1543–1547

The uniform asymptotics of a solution of a system of singularly perturbed differential equations with strong turning point is constructed. We study the case where the boundary operator is analytic with respect to a small parameter.

Article (Russian)

Inner turning point in the theory of singular Perturbations

Bobochko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 7. - pp. 876-890

We construct the uniform asymptotics of a solution of a singularly perturbed differential equation of Liouville type with an interior turning point.

Article (Ukrainian)

Turning point in a system of differential equations with analytic operator

Bobochko V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 2. - pp. 147-160

We construct uniform asymptotics for a solution of a system of singularly perturbed differential equations with turning point. We consider the case where the boundary operator analytically depends on a small parameter.